| Model Number |
CDS0706-NT |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Tissue Injury (4559)
| Date of Event |
12/03/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device will not be returned for evaluation, the device was reportedly discarded.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that on (b)(6) 2025, a patient presented with grade 4 degenerative mitral regurgitation (mr), thin and flail leaflet and minimal height from transeptal for a mitraclip procedure.During the procedure, mitraclip was implanted and leaflet tear was observed.Mitraclip valve replacement surgery was performed.The final mr was grade 3.There were no adverse patient effects or clinically significant delays reported.
Event or Problem Description
It was reported that on (b)(6) 2025, a patient presented with grade 4 degenerative mitral regurgitation (mr), thin and flail leaflet and minimal height from transeptal for a mitraclip procedure.During the procedure, while implanting the mitraclip nt, leaflet tear was observed.Mitraclip nt was removed from the patient and implanted another clip.The final mr was grade 3.There were no adverse patient effects or clinically significant delays reported.On (b)(6) 2025, mitraclip valve replacement surgery was performed.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Based on available information, the cause of the reported unspecified tissue injury was unable to be determined.The reported patient effect of unspecified tissue injury, as listed in the mitraclip system instructions for use, is a known possible complication associated with mitraclip procedures.The reported surgical intervention and hospitalization or prolonged hospitalization was the result of case-specific circumstances.There is no indication of a product quality issue with respect to manufacture, design, or labeling.Code 4641 was removed and 4607 was added.